Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 1, 2015Chester County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2015, 2:14 PM EDT for Chester County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 2:14 PM EDT (18:14 UTC)
Expired
Jun 1, 2015, 3:15 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

County Chester County, PA

The radar

The Philadelphia radar (KDIX), 110 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
355 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WWUS81 KPHI 011814
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT MON JUN 1 2015
 
PAZ101-102-011915-
EASTERN CHESTER-WESTERN CHESTER-
214 PM EDT MON JUN 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER 
COUNTY...
 
AT 212 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PARKESBURG TO NEAR HOMEVILLE...AND MOVING EAST AT
20 MPH.

TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE 
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE 
SHELTER INSIDE A BUILDING OR VEHICLE.

LASTLY WINDS GUSTING BETWEEN 30 AND 40 MPH AND HALF INCH HAIL ARE 
POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  COATESVILLE AROUND 225 PM EDT.
  GLENMOORE AROUND 230 PM EDT.
  DOWNINGTOWN AROUND 240 PM EDT.
  WEST GROVE AND MARSHALLTON AROUND 245 PM EDT.
  LIONVILLE AND LIONVILLE-MARCHWOOD AROUND 250 PM EDT.
  WEST CHESTER AND CHESTER SPRINGS AROUND 255 PM EDT.
  KENNETT SQUARE AROUND 300 PM EDT.
  WESTTOWN AROUND 305 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MODENA...
THORNDALE...TOUGHKENAMON...DEVON-BERWYN...EXTON...SOUTH
COATESVILLE...ATGLEN...CHESTERBROOK...WEST GOSHEN AND MALVERN.


LAT...LON 3987 7599 3995 7600 4004 7593 4008 7594
      4015 7586 4011 7547 4006 7539 4007 7536
      4004 7541 4000 7545 3998 7544 3990 7558
      3984 7559 3982 7568 3978 7574 3981 7603
TIME...MOT...LOC 1812Z 271DEG 18KT 4000 7589 3989 7603 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 11:30 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 1, 11:30 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 AM EDT MON JUN 1 2015

.SYNOPSIS...
THE COLD FRONT WILL CONTINUE TO SLOWLY SLIDE SOUTH THROUGH OUR
REGION TODAY AND TOMORROW. HIGH PRESSURE WILL BUILD SOUTHEASTWARD
BEHIND FOR THE MIDDLE AND LATTER HALF OF NEXT WEEK. THIS HIGH WILL
BE FOLLOWED BY ANOTHER COLD FRONT DROPPING SOUTHEAST INTO THE REGION
BY NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

CURRENTLY WE HAVE A FRONTAL BOUNDARY LOCATED ACROSS THE CENTRAL
PORTIONS OF THE FORECAST AREA ACROSS EASTERN PA AND CENTRAL NJ. TO
THE NORTH OF THE BOUNDARY NORTHEAST WINDS AND RESIDUAL MOISTURE
HAVE LED TO A THICK LOW CLOUD DECK AND COOLER TERMEPRATURES.A
SUNNY SUMMER LIKE DAY IS IN PROGRESS SOUTH OF THE FRONT. THE HRRR
APPEARS TO HAVE A GOOD HANDLE OF THE FRONTAL LOCATION AND WAS USED
FOR TEMPERATURES THIS AFTERNOON. SUNNY REGIONS IN THE DELMARVA
WILL GO WELL INTO THE 80'S WITH AREAS FROM NORTHEAST PA INTO
NORTHERN NJ STAYING INTO THE 60'S.

ATTENTION TURNS TO WHERE SHOWERS AND STORMS WILL FORM ALONG THE
FRONT LATER TODAY. SEVERAL WRF'S THE HRRR AND RAP ALL SUGGEST
NARROW BANDS OF VERY HEAVY RAINFALL WITH THUNDERSTORMS SIMILAR TO
YESTERDAY. THE CHALLENGE OF TODAY'S FORECAST IS WHERE DOES IT SET
UP? OUR THINKING IS THE MOST LIKELY LOCATIONS ARE ACROSS SOUTHEAST
PA NEAR PHL INTO SOUTH- CENTRAL NJ. THE LATEST FEW HRRR RUNS ALSO
EXPAND THE HEAVIEST AXIS OF RAIN INTO DELAWARE. THE FLASH FLOOD
WATCH HAS BEEN EXPANDED SOUTHEAST FOR THIS POTENTIAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
MUCH LIKE THIS MRNG, WE CUD BE LOOKING AT LESS OF A
CONVECTIVE THREAT AND MORE OF A STEADY RAIN THREAT, AGAIN DEPENDING
ON WHERE THE FRONT IS LOCATED.  BY TONIGHT, IT SHUD BE THRU THE I-95
CORRIDOR AND SLOWLY WORKING S.  PRECIP AMTS SHUD BE LIGHTER DURG THE
NIGHTTIME HOURS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
DID NOT MAKE MANY CHANGES TO THE LONG TERM, SO FOCUS COULD BE ON
THE ONGOING CONVECTION.

TUESDAY...FRONT CONTINUES ITS PROGRESS SOUTH AT A SNAILS PACE.
PRECIPITATION MAY LINGER, ESPECIALLY TUESDAY MORNING, NORTH OF
THE FRONT DUE TO WEAK ON SHORE LOW LEVEL FLOW. BUT EXPECT MOSTLY
LIGHT RAIN DUE TO INCREASING STABILITY.

WEDNESDAY THROUGH FRIDAY: HIGH PRESSURE BUILDS OVER THEN PASSES EAST
OF THE REGION FOR THE MIDDLE AND LATER HALF OF THE WEEK. COOL
REFRESHING AIRMASS TO START THEN WARMER AND MUGGY BY WEEKS END. THE
POTENTIAL STILL DOES EXIST FOR AN AREA OF LOW PRESSURE TO DEVELOP WELL
TO OUR SOUTHEAST NEAR THE FRONTAL BOUNDARY WHICH PASSES THROUGH
OUR REGION TUESDAY. RIGHT NOW FOR THIS TIMEFRAME IT STILL LOOKS
LIKE THE HIGH PRESSURE HAS ENOUGH PUSH TO KEEP OUR WEATHER PARTLY
TO MOSTLY CLOUDY WITH THE MOST CLOUDS ACROSS THE SOUTHERN DELMARVA
REGION. A FEW SHOWERS AND STORMS MAY BE POSSIBLE ON FRIDAY AS THE
HIGH BEGINS TO BREAK DOWN, BUT STILL CONSIDERABLE UNCERTAINTY.

FRIDAY NIGHT THROUGH SUNDAY: ANOTHER COLD FRONT IS LIKELY TO MOVE
INTO THE REGION POSSIBLY DECAYING OVER THE REGION. TIMING
DIFFERENCES AS USUAL ARE PRESENT WITH THIS FEATURE WITH THE
FASTER, STRONGER GFS AND THE SLOWER ECMWF. WARM AND MORE HUMID
CONDITIONS ARE LIKELY PRECEDE THE FRONT. SOME SCATTERED
THUNDERSTORMS MAY FORM AHEAD OF THE FRONT AS WELL. OPTED FOR LOW
CHANCE POPS ATTM CENTERED ON SATURDAY AFTERNOON AND EVENING,
CLOSER TO THE ECMWF TIMING. GIVEN THE UNCERTAINTY WITH THE
FRONTAL TIMING AND THE POTENTIAL FOR MORE CLOUDS, KEPT
TEMPERATURES FAIRLY CLOSE TO THE GFS/ECMWF/WPC ENSEMBLE SETS.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A FRONTAL BOUNDARY IS ROUGHLY LOCATED FROM RDG TO PHL FURTHER
EAST. ALONG AND NORTH OF THE BOUNDARY NORTHEAST WINDS UNDER 10
KNOTS HAS BROUGHT IN A IFR CLOUD DECK WHICH LOOKS TO HOLD FIRM
INTO THE EARLY AFTERNOON. THE SOUTHERN EDGE OF THE CLOUDS RUNS
FROM ILG TO MIV AND ACY WHERE CONDITIONS MAY GO BACK AND FORTH
BETWEEN IFR AND EVEN VFR THROUGH INTO THE AFTERNOON.

SHOWERS AND THUNDERSTORMS ARE LIKELY TO DEVELOP ALONG THE FRONT
THIS AFTERNOON STARTING BETWEEN 16 AND 18Z FROM PHL AND POINTS TO
THE SOUTH AND EAST.

OUTLOOK...
TUESDAY...IMPROVING TO VFR AS SHOWERS AND STORMS MOVE SOUTH OF THE
TAF SITES.

WEDNESDAY THROUGH FRIDAY...GENERALLY VFR CONDITIONS. A FEW STORMS
POSSIBLE ON FRIDAY.

&&

.MARINE...
NO MARINE FLAGS ARE ANTICIPATED THRU THE NR AND SHORT TERM
PDS, WITH SEAS GENLY 3 TO 4 FT AND WIND GUSTING AROUND 20 KT OUTSIDE
OF ANY TSRA.

OUTLOOK...
TUESDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA.

WEDNESDAY THROUGH THURSDAY...A FEW GUSTS NEAR OR ABOVE 20 KT ARE
POSSIBLE, PRIMARILY ON THE OCEAN WATERS. IN ADDITION...SEAS MAY BE
AROUND 5 FT, BUT THERE IS CONSIDERABLE UNCERTAINTY.

FRIDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE AND DELAWARE BEACHES TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ008>010-012>027.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
     020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ450-
     451.

&&

SYNOPSIS...JOHNSON
NEAR TERM...GAINES
SHORT TERM...NIERENBERG
LONG TERM...GAINES/JOHNSON
AVIATION...GAINES/JOHNSON/NIERENBERG
MARINE...GAINES/JOHNSON/NIERENBERG
RIP CURRENTS...
Hazardous weather outlook, Jun 1, 11:27 AM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT MON JUN 1 2015

NJZ001-007-PAZ054-055-060>062-021530-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1127 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALLY HEAVY RAIN IS POSSIBLE THIS AFTERNOON AND EVENING, WHICH
COULD RESULT IN SOME FLOODING IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ008>010-012-013-015>022-027-PAZ070-071-101>106-
021530-
NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
1127 AM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ012-015-019-020-NJZ023-021530-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CAPE MAY-
1127 AM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-021530-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1127 AM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-021530-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1127 AM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 1, 12:56 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     TSTM WND DMG     PHILLIPSBURG            40.69N  75.19W
05/31/2015                   WARREN             NJ   SOCIAL MEDIA

            MULTIPLE TREES REPORTED DOWN ON ROUTE 621/RIVER ROAD
            NORTH OF HARMONY STATION.

0115 PM     TSTM WND GST     FORKS TWP               40.73N  75.22W
05/31/2015  M57 MPH          NORTHAMPTON        PA   TRAINED SPOTTER

0115 PM     HAIL             FORKS TWP               40.73N  75.22W
05/31/2015  M0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN FORKS TWP.

0200 PM     HAIL             WHITE TWP               40.83N  75.03W
05/31/2015  M0.50 INCH       WARREN             NJ   SOCIAL MEDIA

            PEA TO MARBLE SIZE HAIL REPORTED IN WHITE TWP.

0440 PM     TSTM WND DMG     1 SSW HAMILTON SQUARE   40.91N  75.30W
05/31/2015                   MONROE             PA   911 CALL CENTER

            LIMBS DOWN ON LINES

0640 PM     HAIL             SAYREVILLE              40.47N  74.32W
05/31/2015  M0.88 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

            NICKEL TO NEAR QUARTER SIZE HAIL REPORTED IN
            SAYREVILLE.

0655 PM     HAIL             LAURENCE HARBOR         40.45N  74.25W
05/31/2015  M0.25 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN LAURENCE HARBOR.

0700 PM     FLASH FLOOD      SAYREVILLE              40.47N  74.32W
05/31/2015                   MIDDLESEX          NJ   SOCIAL MEDIA

            SEVERAL ROADS REPORTED TO BE FLOODED IN SAYREVILLE AND
            SURROUNDING AREAS.

0730 PM     HEAVY RAIN       SOUTH AMBOY             40.49N  74.28W
05/31/2015  M4.50 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

            4.50 INCHES OF RAIN FELL IN 90 MINUTES.

0753 PM     HEAVY RAIN       OLD BRIDGE TWP          40.40N  74.30W
05/31/2015  M4.97 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

            IN TWO HOURS

0753 PM     FLASH FLOOD      OLD BRIDGE TWP          40.40N  74.30W
05/31/2015                   MIDDLESEX          NJ   TRAINED SPOTTER

            ROADWAYS FLOODED WITH SOME EVACUATIONS AND PROPERTY
            DAMAGE.

0755 PM     FLASH FLOOD      SOUTH AMBOY             40.49N  74.28W
05/31/2015                   MIDDLESEX          NJ   SOCIAL MEDIA

            FLOODING ON ROUTE 35

0813 PM     FLASH FLOOD      MAHONING TWP            40.81N  75.77W
05/31/2015                   CARBON             PA   911 CALL CENTER

            SR-443 HAS FLOODING IN THE AREA OF 84-LUMBER.

0845 PM     FLASH FLOOD      NORTH PLAINFIELD        40.62N  74.44W
05/31/2015                   SOMERSET           NJ   911 CALL CENTER

            CARS STUCK IN HIGH WATER ON ROUTE 22

0928 PM     FLASH FLOOD      CLINTON                 40.64N  74.91W
05/31/2015                   HUNTERDON          NJ   TRAINED SPOTTER

            2 CARS STALLED WITH UP TO ONE FOOT OF WATER OVER SOME
            ROADS. REPORT RELAYED THROUGH SPOTTER NETWORK

1130 PM     FLOOD            WEST ROCKHILL TWP       40.37N  75.35W
05/31/2015                   BUCKS              PA   TRAINED SPOTTER

            ROADWAY FLOODING REPORTED ON ROUTE 309 IN WEST
            ROCKHILL... CAUSING MULTIPLE ACCIDENTS.

0231 AM     FLASH FLOOD      BETHLEHEM TWP           40.66N  75.31W
06/01/2015                   NORTHAMPTON        PA   911 CALL CENTER

            CAR STALLED IN FLOODED ROAD

&&

EVENT NUMBER PHI1500227 PHI1500211 PHI1500215 PHI1500216 PHI1500222
PHI1500212 PHI1500213 PHI1500214 PHI1500217 PHI1500218 PHI1500219
PHI1500220 PHI1500221 PHI1500223 PHI1500224 PHI1500226 PHI1500225

MEOLA
Special weather statement, Jun 1, 2:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT MON JUN 1 2015

PAZ101-102-011915-
EASTERN CHESTER-WESTERN CHESTER-
214 PM EDT MON JUN 1 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER
COUNTY...

AT 212 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PARKESBURG TO NEAR HOMEVILLE...AND MOVING EAST AT
20 MPH.

TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LASTLY WINDS GUSTING BETWEEN 30 AND 40 MPH AND HALF INCH HAIL ARE
POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  COATESVILLE AROUND 225 PM EDT.
  GLENMOORE AROUND 230 PM EDT.
  DOWNINGTOWN AROUND 240 PM EDT.
  WEST GROVE AND MARSHALLTON AROUND 245 PM EDT.
  LIONVILLE AND LIONVILLE-MARCHWOOD AROUND 250 PM EDT.
  WEST CHESTER AND CHESTER SPRINGS AROUND 255 PM EDT.
  KENNETT SQUARE AROUND 300 PM EDT.
  WESTTOWN AROUND 305 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MODENA...
THORNDALE...TOUGHKENAMON...DEVON-BERWYN...EXTON...SOUTH
COATESVILLE...ATGLEN...CHESTERBROOK...WEST GOSHEN AND MALVERN.

LAT...LON 3987 7599 3995 7600 4004 7593 4008 7594
      4015 7586 4011 7547 4006 7539 4007 7536
      4004 7541 4000 7545 3998 7544 3990 7558
      3984 7559 3982 7568 3978 7574 3981 7603
TIME...MOT...LOC 1812Z 271DEG 18KT 4000 7589 3989 7603

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:13 PM EDTFlash Flood WarningPHISomerset5 hr
May 31, 8:43 PM EDTSpecial Weather StatementPHIHunterdon62 min
May 31, 9:06 PM EDTFlash Flood WarningPHIHunterdon5 hr
Jun 1, 1:57 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Warren3 hr
Jun 1, 2:17 AM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer, Salem43 min
Jun 1, 2:55 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer2 hr
Jun 1, 3:20 AM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Somerset115 min
Jun 1, 3:35 AM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean25 min
Jun 1, 4:20 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more26 hr
Jun 1, 5:56 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 1, 10:05 AM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset4 hr
Jun 1, 10:11 AM EDTSmall Craft AdvisoryPHI4 days
Jun 1, 2:28 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester, Salem32 min
Jun 1, 3:04 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester56 min
Jun 1, 3:29 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington46 min
Jun 1, 3:42 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem6 hr
Jun 1, 3:56 PM EDTSpecial Weather StatementPHIAtlantic, Cape May79 min
Jun 1, 4:26 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean3 hr
Jun 1, 4:32 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem43 min
Jun 1, 4:37 PM EDTTornado WarningPHISalem23 min
Jun 1, 5:27 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem3 hr
Jun 1, 5:34 PM EDTAreal Flood AdvisoryPHICape May3 hr
Jun 1, 7:18 PM EDTFlash Flood WarningPHICumberland3 hr
Jun 1, 7:26 PM EDTSpecial Marine WarningPHI34 min
Jun 1, 7:54 PM EDTSpecial Weather StatementPHIAtlantic, Cape May111 min
May 31, 9:44 PM EDTAreal Flood AdvisoryPHIBucks5 hr
May 31, 11:10 PM EDTSpecial Weather StatementPHILebanon65 min
May 31, 11:47 PM EDTSpecial Weather StatementPHIChester58 min
May 31, 11:59 PM EDTSpecial Weather StatementPHIBerks31 min
Jun 1, 12:14 AM EDTSpecial Weather StatementPHIChester31 min
Jun 1, 12:21 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery114 min
Jun 1, 12:44 AM EDTSpecial Weather StatementPHIChester, Montgomery46 min
Jun 1, 1:28 AM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery, Philadelphia47 min
Jun 1, 2:43 PM EDTSevere Thunderstorm WarningPHIChester32 min
Jun 1, 4:55 PM EDTAreal Flood AdvisoryPHIDelaware, Montgomery, Philadelphia3 hr
Jun 1, 3:13 AM EDTAreal Flood AdvisoryPHICecil, Kent3 hr
Jun 1, 5:35 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's70 min
Jun 1, 5:56 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's6 hr
Jun 1, 6:29 PM EDTFlash Flood WarningPHICecil3 hr
Jun 1, 6:53 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's37 min
Jun 1, 4:35 PM EDTFlash Flood WarningPHINew Castle3 hr
Jun 1, 6:11 PM EDTAreal Flood AdvisoryPHIKent, New Castle6 hr

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.